R. ELOUAHABI, and D. BOUZIDI, and N. ABGHOUR, and M.A. NASSIR, (2012) A Flexible Approch to Modelling Adaptive Course Sequencing based on Graphs implemented using Xlink. International Journal of Advanced Computer Sciences and applications, Vol.3, N°.2, 2012, ISSN : 2156-5570..

Full text not available from this repository.
Item Type: Article
Subjects: Physique > Mecanique et Système Energétique
Divisions: Faculte des Sciences > Physique
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/366

Actions (login required)

View Item View Item